# SDR ANCF200200007

- Difficulty date: April 13, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 50,902 hours, 10,075 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RT HYDRAULIC QUANTITY DECREASED FROM 1.03 TO ZERO, QUANTITY STABLE WITH EDP DEPRESSURIZED AND AC PUMP OFF. RT HYDRAULIC QUANTITY READS ZERO.  DURING MAINTENANCE INSPECTION WAS FOUND HYDRAULIC LEAK FROM RT AC PUMP PRESSURE. LINE., ADJUSTED PRESSURE LINE IAW AMM 20-10-09 PAG 401, CHECKED HYDRAULIC SYSTEM BY LEAKS WITH ENGINE RUN UP. NO EVIDENCE OF LEAK WAS FOUND IAW AMM 29-11-00.
